# SDR UALA2010081302956

- Difficulty date: August 12, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,195 hours, 12,330 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 79411
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS INOP ON SEAT ROWS 13AB, 8JK, AND 30KJ. RELAMPED EMERGENCY LIGHTS AT 8JK AND PERFORMED EMERGENCY LIGHTS TEST ON 8JK 13AB AND 30KJ IAW G767 AMM.
